# SDR ASAA2016021015390

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,158 hours, 3,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Map
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"MAP" FLAG DISPLAYED ON CAPTAIN SIDE.  ACFT GROUNDED.  MOVED CAPTAIN ADIRU SWITCH TO ALIGN POSITION.  GROUND VERIFICATION TEST NORMAL, FIM TASK 34-61-00.
